×

An algorithm for the solution of fixed-point equations for infinite words. (English) Zbl 0433.68062


MSC:

68Q45 Formal languages and automata

Software:

ALGOL 68
PDF BibTeX XML Cite
Full Text: EuDML

References:

[1] 1. B. COURCELLE, Frontiers of Infinite Trees, R.A.I.R.O., Informatique théorique, Vol. 12, 1978, pp. 319-337. Zbl0411.68065 MR517634 · Zbl 0411.68065
[2] 2. A. FRAENKEL, Y. BAR-HILLEL, A. LEVY and VAN DALEN, Foundations of Set Theory, 2nd rev. edition, North-Holland Publ. Co., Amsterdam, 1973. Zbl0248.02071 MR345816 · Zbl 0248.02071
[3] 3. F. HAUSDORFF, Grundzüge einer Theorie der geordneten Mengen, Math. Annalen, Vol. 65, 1908, pp. 435-505. MR1511478 JFM39.0099.01 · JFM 39.0099.01
[4] 4. F. HAUSDORFF, Grundzüge der Mengenlehre, Leipzig, 1914. JFM45.0123.01 · JFM 45.0123.01
[5] 5. S. HEILBRUNNER, Gleichungssysterne für Zeichenreihen, Technische Universität München, Bericht, No. 7311, 1973.
[6] 6. S. HEILBRUNNER, Das Problem der > unendlichen Modi< in Algol 68, Lecture Notes in Computer Science, Vol. 26, 1975, pp. 131-139, Springer-Verlag. Zbl0359.68035 MR386328 · Zbl 0359.68035
[7] 7. R. MCNAUGHTON, , Testing and Generating Infinite Sequences by a Finite Automaton, Information and Control, Vol. 9, 1966, pp. 521-530. Zbl0212.33902 MR213241 · Zbl 0212.33902
[8] 8. M. NIVAT, Mots infinis engendrés par une grammaire algébrique, R.A.I.R.O., Informatique théorique, Vol. 11, 1977, pp. 311-327. Zbl0371.68025 MR468353 · Zbl 0371.68025
[9] 9. M. NIVAT, Sur les ensembles des mots infinis engendrés par une grammaire algébrique, R.A.I.R.O., Informatique théorique, Vol. 12, 1978, pp. 259-278. Zbl0387.68050 MR510641 · Zbl 0387.68050
[10] 10. W. SIERPINSKI, Cardinal and Ordinal Numbers, Warsaw, 1965. Zbl0131.24801 MR194339 · Zbl 0131.24801
[11] 11. Th. SKOLEM, Logisch-kombinatorische Untersuchungen über die Erfüllbarkeit oder Beweisbarkeit mathematischer Sätze nebst einem Theoreme über dichte Mengen, Skrifter utgit av Videnskapselskapet i Kristiania, 1. Mathematisk-Naturvidenskabelig Klasse, 1. Bind, No. 4, 1920, p. 4-36. JFM48.1121.01 · JFM 48.1121.01
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.